# SDR CHQA200900264A

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 24,373 hours, 19,360 cycles
- Engine: Allsn AE3007A
- Engine time: 20,841 hours, 17,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375905
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE, GROUND PERSONNEL PULLED GROUND POWER WHILE STILL IN USE CAUSING THE EMERGENCY LIGHTS TO ACTIVATE.  ALL LIGHTS ACTIVATED EXCEPT THE FORWARD CEILING EMERGENCY EXIT SIGN.  MAINTENANCE REPLACED THE FORWARD CEILING EMERGENCY EXIT SIGN WITH NO FURTHER DEFECTS NOTED.
